# SDR SWAA2014092332233

- Difficulty date: July 30, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 77,607 hours, 65,989 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: 6546431
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FORE FLAP OTBD TRACK HINGE FITTING FWD FASTENER HOLE CRACKED.  R & R FORE FLAP IAW EA.
